Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

HI, Since Today Morning (07/11/17) i felt like diziness and

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2008
Answered : 1092 Questions
Question
HI,
Since Today Morning (07/11/17) i felt like diziness and since midnight i was having some wax movment in my left ear . please suggest some easily available medicines.
can you let know the reason what is the cause for it
With Regards
Vinit XXXXXXX
+91-0000
Posted Thu, 30 Nov 2017 in Ear, Nose and Throat Problems
 
 
Answered by Dr. Priyanka Aggarwal 23 minutes later
Brief Answer:
Dizziness

Detailed Answer:
Hi
Welcome to Healthcare Magic and thanks for putting up the query
Dizziness can be due to some systemic cause like hypertension or low blood sugar levels or due to effect of some medicine or it can be due to some ear disease.
Please tell me do you have any relevant history or symptoms?
For ear wax,put waxrid ear drops three times a day. This will help to soften the wax which is then to be cleaned up by an Ent specialist.
Follow up with the required information so that I can suggest you better.
Take care
Thanks and regards
Above answer was peer-reviewed by
 
Follow-up: HI, Since Today Morning (07/11/17) i felt like diziness and 18 minutes later
Hi Madam,
Thank you for response , i dont have any such symptoms in the past of dizziness,
I have a sugar level more then 150 in the morning, i am diabetic , but dont take medicines , control through food and exercises , only some time i take medicines when level little higher ,
on sunday evening i took a substitute sugar medicine 01 tablet only , non-avaibility of regular prescribed medicine.
and today after putting eardrop (Ciplox) in ear , the dizziness improved by 30% ,
i am working , currently i am in my office.

With Regards
Vinit XXXXXXX
 
 
Answered by Dr. Priyanka Aggarwal 57 minutes later
Brief Answer:
Dizziness

Detailed Answer:
Hi
Thanks for the information.
You are probably having dizziness due to inner ear infection. That's why the symptoms improved on ear drops. Put ciplox d ear drops three times a day and take tablet stemetil twice daily for dizziness.
Take all these for 5 days and let me know the impact.
All the medicine prescribed by me will be available only on prescription.
Take care
Thanks and regards
Above answer was peer-reviewed by
 
Follow-up: HI, Since Today Morning (07/11/17) i felt like diziness and 48 hours later
HI Madam,
Since the eardrop Ciplox-d was not available in my nearby medical stores,
i continued with Ciplox only on my ear- it is now better almost 80-90 % improved , i dont felt any dizziness after that, so buy the tab but i didn't consumed yet the stemetil tab.
so my questions is that , is it the problem(infections ) is of temporary nature,
some people says its a symptom of vertigo, is its like that ?.is it a permanent issue or of curable nature
and should i go for earwax cleaning to a ENT specialist.
please suggest!!

With Regards
Vinit XXXXXXX
+91-0000
 
 
Answered by Dr. Priyanka Aggarwal 5 hours later
Brief Answer:
Dizziness

Detailed Answer:
Hi
Stemetil is for dizziness.If the symptoms have subsided, you can skip.
It is better to use ciplox d but ciplox is also fine.
As per the whole symptoms history it is probably middle inner infection leading to labyrinthitis .
It is curable completely on medicines. You should get your ears examined by an Ent specialist and cleaned up if required.

Take care
Thanks and regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor